DSpace ???jsp.layout.header-default.alt2???
 

Hokkaido University of Education Repository >
010. Journal of Hokkaido University of Education >
V. 51 N. 2 Sect. Natural Sciences >

Please use this identifier to cite or link to this item: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/554

Title: On the Upper and Lower Limits of the Sequence of the Dilatation Quotients of Qnasiconformal Mappings in the Plane
Other Titles: 擬等角写像のディラテイション・コォーシエントの列の上極限と下極限について
Authors: 岡部, 勝幸
???metadata.dc.identifier.niiissn???: 13442570
???metadata.dc.identifier.ncid???: AA11273226
Shimei: 北海道教育大学紀要. 自然科学編
Volume: 51
Issue: 2
Publisher: 北海道教育大学
Issue Date: Feb-2001
URI: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/554
Appears in Collections:V. 51 N. 2 Sect. Natural Sciences

Files in This Item:

File Description SizeFormat
51-2-c-01.pdf930.67 kBAdobe PDFView/Open
???jsp.display-item.firefoxattention???

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Copyright (c) FUKUOKA JO GAKUIN All rights reserved. - Feedback